# SDR REXA2020030400281

- Difficulty date: February 11, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS BTW FS=349.00 / FS=477.40 AND RBL 9. (CPAX) (SM) (TCI:53-20-243).                         
""SUMMARY OF NRC 00204 CORROSION LEVEL 2:SEAT RAILS BTW FS=349.00 / FS=477.40 AND RBL 9.WERE REPLACED PER CRJ 900 AMM 53-00-49 (CONF.A12)     
"
